You are not logged in.

Stochastic stability of nonlinear discrete-time Markovian jump systems with time-varying delay and partially unknown transition rates

Hien, L. V., Dzung, N. T. and Trinh, H. 2016, Stochastic stability of nonlinear discrete-time Markovian jump systems with time-varying delay and partially unknown transition rates, Neurocomputing, vol. 175, Part A, pp. 450-458, doi: 10.1016/j.neucom.2015.10.081.

Attached Files
Name Description MIMEType Size Downloads

Title Stochastic stability of nonlinear discrete-time Markovian jump systems with time-varying delay and partially unknown transition rates
Author(s) Hien, L. V.
Dzung, N. T.
Trinh, H.ORCID iD for Trinh, H. orcid.org/0000-0003-3438-9969
Journal name Neurocomputing
Volume number 175
Season Part A
Start page 450
End page 458
Total pages 9
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2016-01-29
ISSN 1872-8286
Keyword(s) Markovian jump systems
Time-varying delay
Stochastic stability
Science & Technology
Technology
Artificial Intelligence
Computer Science
Weighted summation inequalities
H-INFINITY CONTROL
LINEAR-SYSTEMS
NEURAL-NETWORKS
EXPONENTIAL STABILITY
DEPENDENT STABILITY
STABILIZATION
PROBABILITIES
INTERVAL
STATE
SYNCHRONIZATION
Summary This paper is concerned with stochastic stability of a class of nonlinear discrete-time Markovian jump systems with interval time-varying delay and partially unknown transition probabilities. A new weighted summation inequality is first derived. We then employ the newly derived inequality to establish delay-dependent conditions which guarantee the stochastic stability of the system. These conditions are derived in terms of tractable matrix inequalities which can be computationally solved by various convex optimized algorithms. Numerical examples are provided to illustrate the effectiveness of the obtained results.
Language eng
DOI 10.1016/j.neucom.2015.10.081
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP130101532
Copyright notice ©2015, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30079701

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 86 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 12 Jan 2016, 14:00:29 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.